# SDR TRBA20121205002

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 32,463 hours, 36,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND GALLEY FLOOR EMERGENCY LIGHT COVER BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE GALLEY EMERGENCY LIGHT ASSY IAW JIC 33-50-00.  OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
